4 doctors weighed in:
My symptoms: bumps on back of tongue(not tastebuds), clogged nostrils(decongestants don't work), bad breath. Took cephalex. Symptoms remain. Please hel?
4 doctors weighed in

1 doctor agrees
In brief: Allergy?
You may have an allergy to something.
I would not take any antibiotics until you see a doctor for an evaluation. You can try an antihistamine like claratin, zyrtek, or Benadryl (diphenhydramine) to see if you congestion improves. If not then you may be suffering from a viral infection and that should resolve on its own in a couple of weeks. If symptoms persist, see a doctor.

In brief: Allergy?
You may have an allergy to something.
I would not take any antibiotics until you see a doctor for an evaluation. You can try an antihistamine like claratin, zyrtek, or Benadryl (diphenhydramine) to see if you congestion improves. If not then you may be suffering from a viral infection and that should resolve on its own in a couple of weeks. If symptoms persist, see a doctor.
Dr. Charles Kattuah
Dr. Charles Kattuah
Thank
Dr. James Wright
Dentistry
In brief: Ent
Check with an ear, nose and throat doctor. You may have post nasal drip.

In brief: Ent
Check with an ear, nose and throat doctor. You may have post nasal drip.
Dr. James Wright
Dr. James Wright
Thank
Dr. Hanriet Minasian
Internal Medicine
In brief: Sore throat treatmen
There are 2 diagnoses that can explain your symptoms.
The first is a sore throat, pharyngitis, which can be caused my many different types of organisms. Unfortunately, most of these organisms will not be killed by the cephalexin. You need to be evaluated for a different antibiotic, possibly with a throat culture. The second possibility is esophagitis, which can be caused by high stomach acid.

In brief: Sore throat treatmen
There are 2 diagnoses that can explain your symptoms.
The first is a sore throat, pharyngitis, which can be caused my many different types of organisms. Unfortunately, most of these organisms will not be killed by the cephalexin. You need to be evaluated for a different antibiotic, possibly with a throat culture. The second possibility is esophagitis, which can be caused by high stomach acid.
Dr. Hanriet Minasian
Dr. Hanriet Minasian
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified,
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors